# SDR AALA971931

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244420
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0792 - AFTER TAKEOFF ORD DURING CLIMB-OUT, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 ENGINE 8TH STAGE ANTI-ICE AND AIR CONDITIONING SUPPLY DUCT.  ALSO, REPLACED STRUT OVERHEAT LOOP AND HP SOV FLEX LINE.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS NOTED.  SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  (X)
